# SDR 2006UALA00271

- Difficulty date: February 10, 2006
- Submitted: July 6, 2007
- Operation: Air carrier
- Aircraft: N924UA
- Make and model: Boeing 737522
- Aircraft serial: 26645
- Aircraft time: 38,669 hours, 28,531 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Rivet
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERNAL FUSELAGE HAS CRACKED RIVETS IN MULTIPLE LOCATIONS.  EXTERNAL FUSELAGE, 40 EA FASTENERS CRACKED AND 1 EA FASTENER WITH LIGHTNING STRIKE SURROUNDING NR 3R COCKPIT WINDOW.  NDT VERIFIED NUMBER OF RIVETS CRACKED, FOUND 3 EA RIVETS TO BE CRACKED.  REMOVED RIVETS.  NDT HOLES FOR DAMAGE, NONE DETECTED.  INSTALLED RIVETS.  EXT FUSELAGE BELOW 1R COCKPIT WINDOW, 4 EA FASTENER HEADS CRACKED.  REMOVED 3 EA RIVETS AT 1R COCKPIT WINDOW.  NDT FOR CRACKS (HOLES), NO DEFECTS NOTED.  INSTALLED RIVETS.  EXT FUSELAGE BELOW 1L COCKPIT WINDOW 12 EA FASTENER HEADS CRACKED.  NDT VERIFIED NUMBER OF RIVETS CRACKED.  FOUND 3 EA RIVETS TO BE CRACKED.  REMOVED CRACKED RIVETS, NDT HOLES NO DEFECTS NOTED, INSTALLED 3 EACH RIVETS.  E
